# SDR CALA2020101601179

- Difficulty date: October 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 100,850 hours, 13,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD F\A CREW REST EMERGENCY LIGTS INOP. REPACED EMERGENCY LIGHT BATTERY PACK AT L3 AFT POSITION AS PER AMM33-51-06-960-802. OPS CHECKS GOOD. LOG CLEARED. CORRECTION, SHOULD READ:  REPACED EMERGENCY LIGHT BATTERY PACK AT OVERHEAD CREW REST POSITION AS PER AMM33-51-06-960-802. OPS CHECKS GOOD. LOG CLEARED.
